Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Sigmoid colon cancer, metasisis in liver and lungs, feel heaviness in stomach and frequent urge for motions, swelling on foot. Treatment?

My father was detected Sigmod Colon Cancer and metasisis in Liver and Lungs in Oct11. He took 6 cycles of FOLFIRI , now he is very weak and BIlirubin level is 5.9, Docor advised, he cant take Chemotherapy . He feels heaviness in left of stomach and feels pressure for motion every 1 hr , but not much of stool passed, as he hardly takes !1 juice, 2-3 spoon rice and some vegetablee in a day. He has swelling on Feet, which reduced after giving 20% Albumin for 7 days. What treatment is possible.
Asked On : Mon, 29 Oct 2012
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for your query.
As you know, cancers mostly are detected during the late stages as in your father's case. The swelling in the feet and bilirubin levels are due to the liver damage. According to what you said, he is very weak due to the toxicities of chemotherapy and moreover due to the disease process itself.
Varying treatment modalities are advised by various doctors as there is no treatment which can offer a very high success rate.
I would suggest to give him more nutritious food which contain high vitamins and minerals, more fruit juice and nutritional supplementation. This would improve his general health and immunity to a better state than now. The aim of treatment for now should be more on improvement of quality of life rather than the quantity of life. There are also new modalities of complementary therapies like Dendritic Cell Therapy, which is one type of Immunotherapy.
Hope I have answered your question. If you require any further assistance please let me know. Thank you.

Answered: Wed, 31 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor